# SDR 2023F00200

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: General aviation
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Engine: Rroyce BR700715C130
- System (JASC): 7250 · Turbine Section
- Part: Disc
- Part number: BRH19427
- Part serial: 1020
- Condition: Cracked
- Location: Air Seal F
- Part time: 9,401 hours, 9,273 cycles
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE MICRO CRACKS FOUND ON OUTER AIR SEAL F THE LONGEST ONE HAS A RADIAL LENGTH 0.021 INCHES.
